# SDR ABXA2011051045

- Difficulty date: May 3, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767281
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SPAR SIDE FRAME STA 955 (PICKLE FORK) LEVELING COMPOUND SHRUNK, CRACKED AND LIFTED IN SEVERAL AREAS.  CORROSION IS ALSO EVIDENT IN AFT CENTER POCKET.  REMOVED LEVELING COMPOUND FOUND SIDE FRAME (PICKLE FORK) CORRODED.  REMOVED AND REPLACED SIDE FRAME IAW B767 SRM 51-40-02 AND REA B653-59269-MR.
